Attention Deficit Hyperactive Disorder

Attention deficit hyperactive disorder is a mental illness. In this condition, there is difficulty in having attention. There is hyperactivity, and the individual finds it difficult to concentrate on any activity. This is caused due to defects in brain development, genetic, and problems with brain functioning. It is treated by Methylphenidate, Lisdexamfetamine, Guanfacine, etc. Along with medications, behavioral therapy, psychoeducation, etc., help in the treatment.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am not benefitted from Adderall once I restart the medicine after a break. What to do?

Query: Hello doctor, I have recently been diagnosed with adult ADD. My psychiatrist prescribed 20 mg Adderall every morning. I took it for a few days (it worked) and then took a break of two days as I found I was not able to sleep on it. I thought I would get a good night sleep and then resume the meds to...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. It usually takes a few attempts to optimize your ADHD (attention-deficit hyperactivity disorder) medication regimen. It can be somewhat frustrating, but your experience is not uncommon. Your doctor will titrate the dose of Adderall (Dextroamphetamine, Amphetamine) ac...  Read Full »

Will no other stimulants work for me if I do not respond to Phentermine?

Query: Hello doctor, I have ADD and narcolepsy as well. I have not been on any medications for either. I consulted a sleep specialist and psychiatrist in two weeks separately. I have taken Phentermine 37.5 in the past for weight loss which did not work. I would take two pills and still be tired and go to s...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. Phentermine is a stimulant drug, but its use is mainly limited to weight loss. If that does not work for you, it does not mean that other drugs will not work. If you have been diagnosed with ADD (attention deficit disorder) and you have narcolepsy, then other stimu...  Read Full »

How do I overcome the symptoms of attention deficit hyperactivity disorder (ADHD)?

Query: Hello doctor,My family members told me to check for ADHD (attention deficit hyperactivity disorder). I never thought that I would have it, but now I believe that I have this condition because my brother told me about its signs and symptoms.  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hello, Welcome to icliniq.com. You might have ADHD (attention deficit hyperactivity disorder). There is non-pharmacological management for it. I suggest you try to follow the below-mentioned guidelines to deal with it: You should do exercises daily for 30 to 45 minutes. You should do meditatio...  Read Full »

Why is my daughter suffering from GAD become resistant to Celexa?

Query: Hi doctor, My 12 year old girl has been on Celexa from the age of seven years for GAD. She has been on 20 mg for the past three years. It has worked well for the anxiety and mood regulation. She has been irritable and angry with some depression for the past six months. Would you think we should look...  Read Full »


Dr. K. V. Anand

Answer: Hi, Welcome to icliniq.com. Thanks for the question. Generalized anxiety disorder is a simple anxiety disorder which is very easy to treat with medicines if it is combined with psychotherapy and progressive counseling. Medicines alone cannot cure it. Celexa (Citalopram) used to help her in anxie...  Read Full »

Are my inattention and poor performance in studies caused by anxiety or ADHD?

Query: Hello doctor, I am a 21-year-old male. I have a learning disorder creating a hindrance in my studies. I have been suffering from anxiety and depression since class 7th and have been taking antidepressants for the last three to four years. Since childhood, I have been hyperactive, but currently, my s...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. I can understand your problem. Based on the symptoms you mentioned, you have some underlying anxiety, some learning issue, or symptoms of ADD (Attention deficit hyperactivity disorder). This should be evaluated properly. The doctor prescribed you Paxidep (Paroxetine)...  Read Full »

Why do I feel tired, lack motivation, and concentrate after taking ADD pills?

Query: Hello doctor, I was recently diagnosed with ADD. My psychiatrist prescribed me Concerta 18 mg for a week, then 36 mg for another week, and 54 mg for 16 days. I started to take the pills three days ago but, I am tired, have a lack of motivation and no concentration all day long. I feel no benefits. ...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. As your psychiatrist diagnosed you as suffering from the ADD (attention deficit disorder), he started you on Concerta (Methylphenidate). But, it seems like you did not take the medication as prescribed. It is a well-known fact that these medications take some time to ...  Read Full »

I find it hard to complete a task after starting it. Do I have ADHD?

Query: Hello doctor, I am a general practitioner doctor, and I want to know if I have ADHD. I want to start anything and finish it because I never finish it every time I start something. This problem has been with me ever since I can remember. I do not want to label myself, but I want to know what is happe...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. Your brief description mentions the inability to complete a task which is just one of the several features of ADHD (attention deficit hyperactivity disorder). You may have some relatively common traits of ADHD. We need more information about the constellation of sympto...  Read Full »

Why do I have dryness in my eyes after laser surgery in the eyes?

Query: Hello doctor, I am a 36 year old male. 17 years ago, I began experiencing high levels of anxiety and depression. I was put on Zoloft. After about five years, I was moved to Lexapro as Zoloft was not working. After being on Lexapro for five years, I was moved to Pristiq. After 5 years on Pristiq, ...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to iclinq.com. I have gone through your query and understand your concern. It is true that SSRIs (selective serotonin reuptake inhibitor) make the person emotionally blunt when on a long term use. In your case, SSRI (Zoloft and Lexapro) and Pristiq (Desvenlafaxine) are ineffective ...  Read Full »

Are my symptoms due to ADHD?

Query: Hello doctor, I am trying to figure out if I have ADHD. I cannot concentrate at school. While reading, my mind wanders off, and I forget everything. If I stay still, I shake a bit. Please help me.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. The information you have provided indicates towards ADHD (Attention Deficit/Hyperactivity Disorder). But at the same time, there are other conditions that have similar kind of presentation as you have reported. Other than this, there are a few other criteria that should...  Read Full »

Why do I suddenly fall asleep at any time and have difficulty staying awake during the daytime?

Query: Hello doctor,I am a 27-year-old female, and I started to fall asleep randomly. It is difficult for me to stay awake during the daytime even though I sleep well during the night. I fall asleep even in the shower. I am worried that I am going to crash while driving. It already happened once, and I wen...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi,Welcome to icliniq.com.Thank you for the query. I can understand your concern. According to your statement, you have been suffering from falling asleep suddenly anywhere and in any situation.According to your description, you may suffer from narcolepsy, a neurological disorder that can affect the...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.